The Annals of Mathematical Statistics

When are Gauss-Markov and Least Squares Estimators Identical? A Coordinate-Free Approach

William Kruskal

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 39, Number 1 (1968), 70-75.

Dates
First available: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177698505

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177698505

Mathematical Reviews number (MathSciNet)
MR222998

Zentralblatt MATH identifier
0162.21902

Citation

Kruskal, William. When are Gauss-Markov and Least Squares Estimators Identical? A Coordinate-Free Approach. The Annals of Mathematical Statistics 39 (1968), no. 1, 70--75. doi:10.1214/aoms/1177698505. http://projecteuclid.org/euclid.aoms/1177698505.


Export citation